It is currently Mon Aug 21, 2017 2:38 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Wed Jan 25, 2017 12:47 am 
Offline
Average Poster
Average Poster

Joined: Wed Jan 25, 2017 12:42 am
Posts: 5
It's been 48 hours sence I used my doc. Been on subs for about 36 hours. My question is that I found some of my doc on accident and I was wondering if I do decide to use, will it send me into withdrawal or will I just not feel it? Don't want to go into withdrawal so please help my doc is heroin and I often muscle it so I'm curious if I will make me sick if I muscle a shot?


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 1:21 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
I know it's not easy but try to let it go. It could definitely put you into precipitated withdrawal depending on if the buprenorphine has completely done its work, which depends on your dose. I would consider what you are thinking of as playing with fire.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 12:08 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2307
Location: Tennessee
I think you'd regret it big time. Why are u even around heroin right now? Distance urself away from it and everyone around it, that's the only way you're gonna make ur recovery work.

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Jan 25, 2017 1:00 pm 
Offline
Long Time Member
Long Time Member

Joined: Thu Aug 08, 2013 5:40 pm
Posts: 419
This is a recovery forum. Your question would be better at Blue light or subsux. You need to get rid of all paraphernalia, non prescribed drugs, lose the contacts and get engaged in your recovery. Sorry about being blunt but...


Top
 Profile  
 
PostPosted: Wed Jan 25, 2017 9:18 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
Right on, docm2

_________________
PUGS NOT DRUGS


Top
 Profile  
 
PostPosted: Thu Jan 26, 2017 8:28 am 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi, Welcome, I agree with Amy, you are playing with fire. From everything I know, jumping on and off suboxone never gets anyone what they are searching for! It is extremely dangerous! If the suboxone is doing its job, and you must remember that it has a long half life, and you go back to your doc looking for that high feeling, you will not find it! Then, you may take even more of your doc and that is where it gets deadly. Please, try to find some support! It is great that you are here and asking the question! Did you get the suboxone from a doctor? If so, give him/her a call. Let them know that you are still having cravings. Good luck and please keep us informed as to how you are!


Top
 Profile  
 
PostPosted: Thu Jan 26, 2017 9:27 pm 
Offline
Super Poster
Super Poster

Joined: Thu Nov 17, 2016 9:25 am
Posts: 160
Michelle-He ended up doing it anyway.....that is the same poster from the other thread


Top
 Profile  
 
PostPosted: Fri Jan 27, 2017 10:37 am 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi HTOWN, Thank you, I did read both and thought it best to post a response on each thread. I just hope that he is ok! Have a great day!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group